# SDR UIEA2021080901750

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,144 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 6646
- Condition: Faulted
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MSG( REMOVED AND REPLACED LH ENGINE FIRE LOOP 1 CONTROL CARD FIRE & OVERHEAT (M681) PER AMM 26-10-01, OPS CHECK GOOD.
